New Journal of Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


New J. Phys., 2021, Volume 23, Pages 73006–25 (Mi njp3)  

Riemannian geometry and automatic differentiation for optimization problems of quantum physics and quantum technologies

Ilya A. Luchnikovabc, Mikhail E. Krechetovb, Sergey N. Filippovade

a Moscow Institute of Physics and Technology, Institutskii Pereulok 9, Dolgoprudny, Moscow Region 141700, Russia
b Skolkovo Institute of Science and Technology, Skolkovo, Moscow Region 121205, Russia
c Russian Quantum Center, Skolkovo, Moscow 143025, Russia
d Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Street 8, Moscow 119991, Russia
e Valiev Institute of Physics and Technology of Russian Academy of Sciences, Nakhimovskii Prospect 34, Moscow 117218, Russia

Funding Agency Grant Number
Russian Science Foundation 19-71-10091
Foundation for the Development of Theoretical Physics and Mathematics BASIS 19-1-2-66-1
Ministry of Science and Higher Education of the Russian Federation 0066-2019-0005
IAL and MEK thank Henni Ouerdane, Jacob Biamonte, Stephen Vintskevich, and Emil Davletov for useful discussions. Results of sections 6.2 and 6.3 were obtained by IAL with the support from the Russian Science Foundation Grant No. 19-71-10091. Results of section 7 were obtained by IAL and SNF with the support from the Foundation for the Advancement of Theoretical Physics and Mathematics ‘BASIS’ under Project No. 19-1-2-66-1. Results of section 8.2 were obtained by SNF in Valiev Institute of Physics and Technology of Russian Academy of Sciences, where SNF was supported by Program No. 0066-2019-0005 of the Russian Ministry of Science and Higher Education.


DOI: https://doi.org/10.1088/1367-2630/ac0b02


Bibliographic databases:

ArXiv: 2007.01287
Received: 02.02.2021
Revised: 27.05.2021
Accepted:14.06.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/njp3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021